# SDR A8ZR20180829007

- Difficulty date: June 7, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 37,014 hours, 49,615 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER SURFACE OF THE HORIZONTAL STABILIZER 15.5 INCHES INBD FROM OTBD EDGE AND 6.5 INCHES FWD OF AFT EDGE WAS DENTED. ACCOMPLISHED DOUBLER REPAIR IAW EA 45-2018-074, REV IR.
